# SDR 2008UALA02808

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 56,716 hours, 20,773 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2012120131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OUT AT DOOR 2L (3EA) AND 1 EA FWD OF DOOR 2R.  REPLACED BATTERY PACK AND CHARGER AT DOOR 2L.  OP CHK GOOD.
